# SDR SIMA20151123003

- Difficulty date: November 23, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N818AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145561
- Aircraft time: 31,931 hours, 28,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACKS ON LT REAR FUSELAGE RIVETS FRAMES 77 - 79.  REPAIRED LT UPPER FUSELAGE SKIN CRACK AT FRAME 77 & STRINGER 06L IAW ERS-EM-53MR-1795.
